# SDR SWAA2024101045288

- Difficulty date: October 5, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 7,969 hours, 4,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H OWE LOWER EMERGENCY EXIST SIGN LIGHT COVER MISSING.<[01] INSTALLED NEW FWD L/H OWE LOWER EMERGENCY EXIST SIGN LIGHT COVER IAW AMM 33-51-01-960-802 SECT ION 3.E.(2)(G). PREFORMED OPS CHECK. OPS CHECK GOOD.;[02] VERIFIED.
